# SDR USAA2011052691959

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 42,226 hours, 15,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 374 - CLT - EEL - FORWARD GALLEY EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED BATTERY AND STRAP FOR THE OUTBOARD FORWARD GALLEY EMERGENCY LIGHT.
